# SDR TRBA20120522004

- Difficulty date: May 22, 2012
- Submitted: June 1, 2012
- Operation: Air carrier
- Aircraft: N447AM
- Make and model: Aerosp ATR72
- Aircraft serial: 447
- Aircraft time: 28,926 hours, 4,815 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION,  FOUND THE RT WING BTW RIB 5-6 MAGNETIC FUEL IND. WITH CORROSION.  COMPLIED WITH CORROSION BLEND OUT EO E2-5700-486.  THE ACFT WAS RETUNRED TO SERVICE.
